| Model Number |
DDMC3D1 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that episodes of ventricular fibrillation (vf) and supra ventricular tachycardia (svt) were detected.Two of the episodes resulted in the patient receiving anti-tachycardia pacing therapy and a shock for an episode detected in the ventricular fibrillation (vf) zone that was suspected to be supra ventricular tachycardia (svt).It was unable to be determined if it was truly an svt or a ventricular arrhythmia.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h2 - annex a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.